# SDR 95ZZZM745

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 6100928
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE AT IFP, CLEARED A DMI THAT PERTAINED TO THE FORWARD EMERGENCY TRACK LIGHTING.  MAINTENANCE REPLACED THE FLOOR TRACK LAMP PIGTAIL, AND LENS.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (REF NR GRAA9554)
